# SDR 96FDEA00291

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mech Damage
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE AND MISDRILLED HOLES IN WEB AT BS 560 TO 580 LBL 41 WL 200.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-40-2.
